# SDR USAA000452

- Difficulty date: March 23, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N269AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22881
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FUSELAGE SKIN CRACKED 1.125 INCH, AFT END OF E/E COOLING DUCT OUTLET.  INSTALLED DOUBLER PER TR 53-30-04 AND DWG 65C33930.  (M)
